# SDR SWAA2023062048219

- Difficulty date: May 12, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 66,602 hours, 39,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT - MULTIPLE AREA OF CORROSION ON TENSION STRAP BS 420 TO BS 480+12 RBL 21.75 (MARKED)<[01] VERIFIED SRM APPLICABILITY FOR IDENTIFICATION AN ALLOWABLE DAMAGE. SRM 53-30-15-0I-1 IDENTIFICATION 1 AND ALLOWBLE DAMAGE SRM 53-30-15-1A-1;[02] REMOVED CORROSION ON TENSION STRAP BS 420 TO BS 480+12 RBL 21.75 PER REF SRM 53-30-15-1A-1   BLEND OUT EVALUATION ; THE MATERIAL LOST IS MORE THAN 50% .THEREFORE;FOUND TO BE OUT OF LIMITS PER REF SRM 53-30-15-1A-1;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] REMOVED TENSION STRAP BS 420 TO BS 480+12 RBL 21.75 PER REF SRM 51-40-02;[05] RECEIVED NEW TENSION STRAP ON FORWARD CARGO COMPARTMENT FROM BS 420 TO BS 500A RBL 21.75 P/N143A8125-1 PO#921153. LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 143A8120 ; DWG143A8330;[06] OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION 6 OK TO INSTALL TENSION STRAP GIVEN;[08] PARTIAL INSTALLTION ON FORWARD CARGO COMPARTMENT OF TENSION STRAP FROM BS 420 TO BS 500A RBL 21.75 IAW SRM 51-40-02 AND DWG143A8120; DWG143A8330;[09] INSTALLED NEW ON FORWARD CARGO COMPARTMENT TENSION STRAP FROM BS 420 TO BS 500A RBL 21.75 IAW SRM 51-40-02 AND DWG 143A8120;DWG 143A8330;[10] VERIFIED CORRECTIVE ACTION 8 AND 9.;[11] VERIFIED MEASUREMENT TABLE
